Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Diet plan and sexual stimulation problems - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Diet Plans
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions

Doctor :   hi
Doctor :   how can I help you?
User :   Hi
User :   I had a couple of questions
Doctor :   yes please
User :   I'm not sure exactly what I can ask in this service
Doctor :   you can ask any medical related query
User :   The first was about diet and weight, the second sexual and urinary
Doctor :   ok
Doctor :   I will answer both your questions
User :   Well I suppose the first was simply that with everything out there I was wondering exactly what I can do for a good, controlled diet. I had some trouble recently with pro-ana rules and things taking over.
User :   The second one is more personal. If I were to deliberately try and directly stimulate myself sexually I would lose continence. Which I really want to get rid of.
Doctor :   controlled diet is different from what you need
Doctor :   I suppose you want information about a balanced diet
Doctor :   am i right?
Doctor :   I will answer your questions one by one

Doctor :   balanced diet is one where there is adequate amount of all food stuffs
Question is related to
Diseases and Conditions
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor